Research Repository

Exponential H filtering for uncertain discrete-time switched linear systems with average dwell time: A μ-dependent approach

Zhang, Lixian and Boukas, El-Kebir and Shi, Peng (2008) Exponential H filtering for uncertain discrete-time switched linear systems with average dwell time: A μ-dependent approach. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1188-1207. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problem of exponential H∞ filter problem for a class of discrete-time polytopic uncertain switched linear systems with average dwell time switching is investigated. The exponential stability result of the general discrete-time switched systems using a discontinuous piecewise Lyapunov function approach is first explored. Then, a new µ-dependent approach is proposed, which means the analysis or synthesis of the underlying systems is dependent on the increase degree µ of the piecewise Lyapunov function at the switching instants. A mode-dependent full-order filter is designed such that the developed filter error system is robustly exponentially stable and achieves an exponential H∞ performance. Sufficient existence conditions for the desired filter are derived and formulated in terms of a set of linear matrix inequalities, and consequently the minimal average dwell time and the corresponding filter are obtained from such conditions for a given system decay degree. A numerical example is presented to demonstrate the potential and effectiveness of the developed theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID18747, average dwell time, H∞ filtering, linear matrix inequalities, switched linear systems
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0913 Mechanical Engineering
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 26 Apr 2012 06:50
Last Modified: 24 Jun 2014 23:09
URI: http://vuir.vu.edu.au/id/eprint/4085
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar